# SDR FDEA201108123235

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69473021
- Condition: Corroded
- Location: Bs 1148 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1148, FRAME SHEAR TIE IS CORRODED  BETWEEN S29-30R.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SRM 53-10-4 FIG 13.
